[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] Unexplained Hypos



I am not a pumper, but can't you suspend the pump for a short period of time??
Making sure that you don't fall asleep.  Does it bleep if you suspend it to
remind you?  Being low like this will make you feel very tired and rotten.  I
don't know enough about pumping but I would think that you need to get some
more glucose tablets, Hypostop or non diet coke or the like down you now.
Especially it you are on your own with your children.    Can you call a
relative or friend to sit with you or call back shortly to check you are OK.
Hope you are OK.


Jackie
Mum of Sasha age 7
Not a pumper

----- Original Message -----
From: <email @ redacted>
To: <email @ redacted>
Sent: 28 March 2002 23:05
Subject: [IPk] Unexplained Hypos


> Normally in the evening I am high rather than low.  Usually on the edge of
15s.  Tonight I am swinging between 1.3 and 4 and I feel pretty rotten with
it.  I can't afford to make mistakes with this as I am a alone with the
childrena dn will be for quite some months to come.
> I've taken hypostop for a 2.3 about a half hour ago and it's only risen to
2.5.  There is no point calling the doctor because they are not yet educated
as to pump therapy.  If I take the drastic step of stopping the pump for a
while how long would you suggest.  i'be been running at 40% for the past 2
hrs.  Would tiredness cause blood to drop?
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml